# SDR CALA0300065

- Difficulty date: February 23, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,162 hours, 28,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Sta 840-853
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON AFT LOWER STRAP ON BOTTOM SIDE OF VERTICAL WEB UPPER FLANGE AT STA 840-853, RBL 19. THE STRAP WAS REMOVED AND REPLACED IAW SRM 51-10-2.
